|Side effects of pep
Mar 28, 2012
Dear Dr. Young, I started pep two weeks ago (combivir 2 times a day) I have been having fever in the last 4 days( 38c) as well I am feeling very week, having pains in the back, wrists and some muscles as well as been very weak and unable to do my daily usual duties. Can it be a side effect? Or maybe I'm just sick? What should I do? Thank you very much for your time.
| Response from Dr. Young
Hi and thanks for posting.
If you're still having fevers, I'd contact your healthcare provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Glands After Topping Without Condom Does It Mean I Have HIV
- Trouble Urinating After Broken Condom Worried I Have HIV
- White Bumps After Rubbing Vagina Worried I Have HIV
- Can Chlamydia Cause White Cell In Urine?
- Can Vaginal Disorders Cause Back Pain?
- Does Using A Condom Prevent Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.